# SDR HNAA2011112100391

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 56,302 hours, 62,324 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Tru
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS CAUTION LIGHT ILLUMINATED INFLIGHT.  PULLED CIRCUIT BREAKER FOR RT TRU.  GROUND RAN ACFT.  RT AC BUSS CAUTION LIGHT REMAINED EXTINGUISHED.
